Hi I'm having uncomfortable stomach pains and I am under the impression I am having stomach bleeding due to the use of various medications lately I have been using for my cold. How much do you actually have to consume in order to get stomach bleeding? ):
Hi. Thanks for your query and an elucidate history.
You can say that you are bleeding indie only if the vomiting is present with blood or coffee colored or there is actual blood or black colored stool. Of course the best way id to have an upper GI Endoscopy and Colonoscopy, tests of the stool for occult blood to prove.
There is no such dose that can cause bleeding, it can be a single dose of an tablet like Ibuprofen that can cause this and that is the reason you should always take PPI or Ranitidine with the medicines, and always after food or with milk. So do not worry if you do not any of the symptoms I have marked for you.
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]